Gurevich, Boris Marcovich

Statistics Math-Net.Ru
Total publications: 52
Scientific articles: 44
Presentations: 13

Number of views:
This page:2418
Abstract pages:16076
Full texts:4947
E-mail: , ,
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. B. M. Gurevich, S. A. Komech, A. A. Tempelman, “Random averaging in ergodic theorem”, Mosc. Math. J., 19:1 (2019),  77–88  mathnet
2. B. M. Gurevich, “Affinity of the Arov Entropy”, Funktsional. Anal. i Prilozhen., 52:3 (2018),  22–31  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 52:3 (2018), 178–185  isi  scopus
3. B. M. Gurevich, “Entropy of a stationary process and entropy of a shift transformation in its sample space”, Probl. Peredachi Inf., 53:2 (2017),  3–15  mathnet  elib; Problems Inform. Transmission, 53:2 (2017), 103–113  isi  scopus
4. B. M. Gurevich, S. A. Komech, “Deformation rate of boundaries in Anosov and related systems”, Tr. Mat. Inst. Steklova, 297 (2017),  211–223  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 297 (2017), 188–199  isi  scopus
5. B. M. Gurevich, “Toward the history of dynamical entropy: comparing two definitions”, Zap. Nauchn. Sem. POMI, 436 (2015),  101–111  mathnet  mathscinet; J. Math. Sci. (N. Y.), 215:6 (2016), 693–699  scopus
6. A. I. Bufetov, B. M. Gurevich, “Existence and uniqueness of the measure of maximal entropy for the Teichmüller flow on the moduli space of Abelian differentials”, Mat. Sb., 202:7 (2011),  3–42  mathnet  mathscinet  zmath  elib; Sb. Math., 202:7 (2011), 935–970  isi  scopus
7. B. M. Gurevich, A. A. Tempel'man, “Time, space and equilibrium means of continuous vector functions on the phase space of a dynamical system”, Mat. Sb., 201:3 (2010),  21–38  mathnet  mathscinet  zmath  elib; Sb. Math., 201:3 (2010), 339–354  isi
8. A. I. Bufetov, B. M. Gurevich, “On the Measure with Maximal Entropy for the Teichmüller Flow on the Moduli Space of Abelian Differentials”, Funktsional. Anal. i Prilozhen., 42:3 (2008),  75–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 42:3 (2008), 224–226  isi  scopus
9. B. M. Gurevich, A. A. Tempel'man, “Multifractal analysis of time averages for continuous vector functions on configuration space”, Teor. Veroyatnost. i Primenen., 51:1 (2006),  78–94  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:1 (2007), 78–91  isi  elib  scopus
10. B. M. Gurevich, A. A. Tempel'man, “On sets of time and space averages for continuous functions on a configuration space”, Uspekhi Mat. Nauk, 58:2(350) (2003),  161–162  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:2 (2003), 370–371  isi  scopus
11. B. M. Gurevich, A. A. Tempel'man, “Hausdorff Dimension of the Set of Generic Points for Gibbs Measures”, Funktsional. Anal. i Prilozhen., 36:3 (2002),  68–71  mathnet  mathscinet  zmath; Funct. Anal. Appl., 36:3 (2002), 225–227  isi  scopus
12. B. M. Gurevich, S. R. Katok, “Arithmetic coding and entropy for the positive geodesic flow on the modular surface”, Mosc. Math. J., 1:4 (2001),  569–582  mathnet  mathscinet  zmath  isi  elib
13. B. M. Gurevich, A. B. Polyakov, “Stably recurrent functions on the path space of a countable graph”, Uspekhi Mat. Nauk, 54:6(330) (1999),  157–158  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:6 (1999), 1242–1243  isi  scopus
14. B. M. Gurevich, A. A. Tempel'man, “Hausdorff dimension and thermodynamic formalism”, Uspekhi Mat. Nauk, 54:2(326) (1999),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:2 (1999), 437–438  isi  scopus
15. B. M. Gurevich, S. V. Savchenko, “Thermodynamic formalism for countable symbolic Markov chains”, Uspekhi Mat. Nauk, 53:2(320) (1998),  3–106  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:2 (1998), 245–344  isi  scopus
16. B. M. Gurevich, “Finite approximations of infinite nonnegative matrices and the convergence of equilibrium distributions”, Dokl. Akad. Nauk, 347:6 (1996),  732–735  mathnet  mathscinet  zmath
17. B. M. Gurevich, “Stable-recurrent non-negative matrices”, Uspekhi Mat. Nauk, 51:3(309) (1996),  195–196  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:3 (1996), 551–552  isi  scopus
18. B. M. Gurevich, O. V. Radkevich, “Asymptotically additive integrals of motion of particles of non-identical mass”, Uspekhi Mat. Nauk, 49:1(295) (1994),  207–208  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:1 (1994), 233–234  isi
19. B. M. Gurevich, “Gibbs random fields invariant under infinite-particle Hamiltonian dinamics”, TMF, 90:3 (1992),  424–459  mathnet  mathscinet; Theoret. and Math. Phys., 90:3 (1992), 289–312  isi
20. B. M. Gurevich, “On the joint distribution of random variables with given mutual conditional distributions (the discrete case)”, Teor. Veroyatnost. i Primenen., 36:2 (1991),  352–355  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:2 (1991), 371–375  isi
21. B. M. Gurevich, “Asymptotically additive integrals of motion of one-dimensional particles with an unpaired translation-invariant interaction”, Uspekhi Mat. Nauk, 45:6(276) (1990),  131–132  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:6 (1990), 153–154  isi
22. B. M. Gurevich, “Asymptotically additive integrals of the motion of particles with pairwise interaction”, Tr. Mosk. Mat. Obs., 52 (1989),  175–228  mathnet  mathscinet  zmath
23. B. M. Gurevich, A. S. Zargaryan, “Conditions for the existence of a maximal measure for a countable symbolic Markov chain”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, 5,  14–18  mathnet  mathscinet  zmath
24. B. M. Gurevich, “On an addition theorem for the Weierstrass $\mathscr{P}$-function”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, 3,  73–75  mathnet  mathscinet  zmath
25. B. M. Gurevich, A. S. Zargaryan, “A continuous one-dimensional mapping without a measure with maximal entropy”, Funktsional. Anal. i Prilozhen., 20:2 (1986),  60–61  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:2 (1986), 134–136  isi
26. B. M. Gurevich, “In ariant measures of dynamical systems of statistical mechanics and first integrals of Hamiltonian systems with finitely many degrees of freedom”, Uspekhi Mat. Nauk, 41:2(248) (1986),  193–194  mathnet  mathscinet; Russian Math. Surveys, 41:2 (1986), 201–202  isi
27. B. M. Gurevich, Yu. M. Sukhov, “Time evolution of Gibbs states in one-dimensional classical statistical mechanics”, Dokl. Akad. Nauk SSSR, 242:2 (1978),  276–279  mathnet  mathscinet  zmath
28. B. M. Gurevich, “A variational principle for one-dimensional lattice Gibbs random fields with a countable number of states”, Dokl. Akad. Nauk SSSR, 241:4 (1978),  749–752  mathnet  mathscinet  zmath
29. B. M. Gurevich, “Perfect partitions for ergodic flows”, Funktsional. Anal. i Prilozhen., 11:3 (1977),  20–23  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:3 (1977), 179–182
30. B. M. Gurevich, V. I. Oseledets, “Some mathematical problems related to the nonequilibrium statistical mechanics of infinitely many particles”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 14 (1977),  5–39  mathnet  mathscinet  zmath; J. Soviet Math., 13:4 (1980), 455–478
31. B. M. Gurevich, Yu. M. Sukhov, “Stationary solutions of the chain of Bogoljubov equations in classical statistical mechanics”, Dokl. Akad. Nauk SSSR, 223:2 (1975),  276–279  mathnet  mathscinet  zmath
32. B. M. Gurevich, “On one-sided and two-sided regularity of stationary random processes”, Dokl. Akad. Nauk SSSR, 210:4 (1973),  763–766  mathnet  mathscinet  zmath
33. B. M. Gurevich, V. I. Oseledets, “Gibbs distributions and dissipativeness of $U$-diffeomorphisms”, Dokl. Akad. Nauk SSSR, 209:5 (1973),  1021–1023  mathnet  mathscinet  zmath
34. B. M. Gurevich, Ya. G. Sinai, Yu. M. Sukhov, “On invariant measures of dynamical systems of one-dimensional statistical mechanics”, Uspekhi Mat. Nauk, 28:5(173) (1973),  45–82  mathnet  mathscinet  zmath; Russian Math. Surveys, 28:5 (1973), 49–86
35. B. M. Gurevich, “Uniqueness of the measure with maximal entropy for symbolic almost-Markov dynamic systems”, Dokl. Akad. Nauk SSSR, 204:1 (1972),  15–17  mathnet  mathscinet  zmath
36. B. M. Gurevich, “Shift entropy and Markov measures in the space of paths of a countable graph”, Dokl. Akad. Nauk SSSR, 192:5 (1970),  963–965  mathnet  mathscinet  zmath
37. B. M. Gurevich, “Invariant measure with maximal entropy for a U-diffeomorphism”, Funktsional. Anal. i Prilozhen., 4:4 (1970),  21–30  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:4 (1970), 282–289
38. B. M. Gurevich, “Topological entropy of a countable Markov chain”, Dokl. Akad. Nauk SSSR, 187:4 (1969),  715–718  mathnet  mathscinet  zmath
39. B. M. Gurevich, “A certain condition for the existence of a $K$-decomposition for a special flow”, Uspekhi Mat. Nauk, 24:5(149) (1969),  233–234  mathnet  mathscinet  zmath
40. B. M. Gurevich, “The local limit theorem for Markov chains and regularity conditions”, Teor. Veroyatnost. i Primenen., 13:1 (1968),  183–190  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:4 (1968), 182–188
41. B. M. Gurevič, “Certain conditions for the existence of $K$-decompositions for special flows”, Tr. Mosk. Mat. Obs., 17 (1967),  89–116  mathnet  mathscinet  zmath
42. B. M. Gurevich, “Construction of increasing partitions for special flows”, Teor. Veroyatnost. i Primenen., 10:4 (1965),  693–712  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:4 (1965), 627–645
43. B. M. Gurevich, “A class of special automorphisms and special flows”, Dokl. Akad. Nauk SSSR, 153:4 (1963),  754–757  mathnet  mathscinet  zmath
44. B. M. Gurevich, “The entropy of horocycle flows”, Dokl. Akad. Nauk SSSR, 136:4 (1961),  768–770  mathnet  mathscinet  zmath

45. S. M. Aseev, V. M. Buchstaber, R. I. Grigorchuk, V. Z. Grines, B. M. Gurevich, A. A. Davydov, A. Yu. Zhirov, E. V. Zhuzhoma, M. I. Zelikin, A. B. Katok, A. V. Klimenko, V. V. Kozlov, V. P. Leksin, M. I. Monastyrskii, A. I. Neishtadt, S. P. Novikov, E. A. Sataev, Ya. G. Sinai, A. M. Stepin, “Dmitrii Viktorovich Anosov (obituary)”, Uspekhi Mat. Nauk, 70:2(422) (2015),  181–191  mathnet  mathscinet  elib; Russian Math. Surveys, 70:2 (2015), 369–381  isi
46. A. I. Bufetov, B. M. Gurevich, K. M. Khanin, F. Cellarosi, “The Abel Prize award to Ya. G. Sinai”, Uspekhi Mat. Nauk, 69:5(419) (2014),  167–190  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:5 (2014), 931–956  isi
47. S. A. Aivazyan, L. G. Afanas'eva, V. M. Buchstaber, Yu. N. Blagoveshchenskii, B. M. Gurevich, Yu. V. Prokhorov, Ya. G. Sinai, V. M. Tikhomirov, A. N. Shiryaev, “Lev Dmitrievich Meshalkin (obituary)”, Uspekhi Mat. Nauk, 56:3(339) (2001),  146–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:3 (2001), 563–568  isi
48. B. M. Gurevich, “Dynamical aspects of statistical physics in Dobrushin's works”, Uspekhi Mat. Nauk, 52:2(314) (1997),  18–25  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:2 (1997), 257–264  isi  scopus
49. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 51:4(310) (1996),  179–191  mathnet  mathscinet; Russian Math. Surveys, 51:4 (1996), 765–778  isi
50. B. M. Gurevich, I. A. Ibragimov, R. A. Minlos, I. A. Ovseevich, V. I. Oseledets, M. S. Pinsker, V. V. Prelov, Yu. V. Prokhorov, Ya. G. Sinai, A. S. Holevo, A. N. Shiryaev, “Roland L'vovich Dobrushin (20 July 1919 – 12 November 1995)”, Teor. Veroyatnost. i Primenen., 41:1 (1996),  164–169  mathnet  mathscinet; Theory Probab. Appl., 41:1 (1997), 132–136  isi
51. S. Yu. Dobrokhotov, V. P. Maslov, P. P. Mosolov, B. M. Gurevich, Yu. M. Sukhov, V. A. Zlatoustov, V. B. Matveev, A. P. Markeev, Ya. B. Zel'dovich, V. A. Marchenko, E. Ya. Khruslov, “Sessions of the I. G. Petrovskii Seminar on Differential Equations and Mathematical Problems of Physics”, Uspekhi Mat. Nauk, 30:6(186) (1975),  197–206  mathnet  mathscinet
52. B. M. Gurevich, “W. Parry, Entropy and generators in ergodic theory (review)”, Uspekhi Mat. Nauk, 27:1(163) (1972),  289–290  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Об энтропиях Арова и Колмогорова для эргодических преобразований
B. M. Gurevich
Dynamical systems and differential equations
April 2, 2018 18:30
2. Мини-конференция в память Р.А. Минлоса:
V. M. Tikhomirov, A. M. Vershik, V. A. Malyshev, M. L. Blank, G. A. Kabatiansky, S. Shlosman, B. M. Gurevich, E. A. Zhizhina, E. A. Pechersky, A. G. Tarasov, S. A. Stepin
Dobrushin Mathematics Laboratory Seminar
February 27, 2018 15:00
3. Эргодическая теорема для действия счетной группы с усреднением по случайному множеству
B. M. Gurevich
Dynamical systems and statistical physics
May 10, 2017 18:30
4. Скорость деформации границ под действием некоторых специальных потоков - продолжение доклада
B. M. Gurevich, S. A. Komech
Dynamical systems and statistical physics
March 22, 2017 18:30
5. Скорость деформации границ под действием некоторых специальных потоков
B. M. Gurevich, S. A. Komech
Dynamical systems and statistical physics
March 15, 2017 18:30
6. Deformation rate in dynamical systems
B. M. Gurevich, S. A. Komech
International Conference “Anosov Systems and Modern Dynamics” dedicated to the 80th anniversary of Dmitry Anosov
December 22, 2016 11:15   
7. Энтропия случайного процесса и энтропия сдвига в пространстве его реализаций
B. M. Gurevich, R. M. Tokarev
Dynamical systems and statistical physics
April 27, 2016 18:30
8. Мини-конференция в честь 85-летия заведующего Добрушинской математической лабораторией ИППИ РАН, доктора физико-математических наук, профессора Роберта Минлоса
V. V. Golyshev, B. M. Gurevich, E. A. Zhizhina, A. M. Stepin, S. A. Stepin, M. L. Blank
Dobrushin Mathematics Laboratory Seminar
March 1, 2016 16:00
9. Сходимость мер и оценка энтропии: контрпример
B. M. Gurevich
Dynamical systems and statistical physics
February 25, 2015 18:30
10. О мере с максимальной энтропией для специальных потоков над марковскими сдвигами со счетным алфавитом
B. M. Gurevich
Sinai Seminar
September 10, 2013 14:00
11. Equilibrium measures of finite submatrices of infinite matrices
B. M. Gurevich
Sinai Seminar
July 31, 2012 14:00
12. Conference in Honour of Robert Minlos' 80th Birthday
G. I. Olshanskii, A. A. Vladimirov, S. B. Shlosman, V. A. Malyshev, B. M. Gurevich, M. L. Blank, G. A. Kabatiansky, L. A. Bassalygo, N. D. Vvedenskaya, A. M. Vershik
Dobrushin Mathematics Laboratory Seminar
March 1, 2011 12:30
13. Средние значения непрерывных функций на пространстве конфигураций
B. M. Gurevich
Principle Seminar of the Department of Probability Theory, Moscow State University
March 12, 2008 16:45

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020